# SDR CA101202011

- Difficulty date: December 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Gulstm G100
- Aircraft time: 1,956 hours
- Engine: Garrtt TFE73140
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 25W331797001
- Condition: Cracked
- Location: Pax Door
- Part time: 1,962 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH AIR SPRING UPPER SUPPORT BRACKETS ON AIR STAIR DOOR CRACKED DURING A C-CHECK.  ALTHOUGH NOT A SAFETY OF FLIGHT ISSUE, THIS IS THE SECOND OF OUR ACFT TO HAVE THIS BRACKET FAIL.  HAD 1 FAIL IN THE SUMMER OF 2010, WHICH WE FEEL DID NOT WARRANT AN SDR, BASED ON THE FLOW CHART.  ADDITIONALLY SPEAKING WITH ANOTHER CANADIAN OPERATOR  AND A PARTS SUPPORT PERSON AT MFG, THIS IS THE 4TH AND 5TH BRACKET TO FAIL IN 2010.  OUR COMPANY HAVING 3 IN TOTAL.  THE AFT BRACKET WAS ALSO CRACKED AND IS PN 25W331797-002. MFG HAS BEEN ADVISED OF THE ISSUE.  WAS TOLD IN THE SUMMER THAT THE BRACKET WAS CHANGED TO A MORE ROBUST DESIGN ON LATER ACFT (WHICH THESE ARE).  IT APPEARS THIS HAS NOT IMPROVED THE SITUATION.
